Posted by: Anonymous | 2009-06-17


thanks for your reply, what is your opinion on appestop? also if it is one of the other ing in the appestop causing the wind, is this a good or bad sign? should i rather stop or is the wind an inidcation of detoxing or what do you think?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Appestop
My opinion on this product is that it may help you to lose weight because of its chromium content, but I doubt that the other ingredients such as the HCA, 5-HTP or the B vitamins will be of much assistance. I would suspect that the HCA is causing your bloating because it is produced from a plant called garcinia cambogia which could cause digestive upsets. If you find that you feel too bloated I would stop using this product. Wind is certainly NOT a sign of detoxing, but of something that is having a negative effect on your digestive system.
Take care

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.